What causes nausea inspite of my history for Acid reflux, gastritis, hiatus hernia and esophagus condition?
User rating for this question
I started out with intestional flu last few days in December. After that , I was on meds for gout and I had nausea again. quit the meds and it got some better, but have had nausea ever since then on and off. get better 3 or 4 days and have nausea again. I have acid reflux disease . I had gasteritis 2 years ago. Had awful nausea at that time. Lost weight. Have lost about 6 pounds since this started. When it gets better, i eat and gain some back , then nausea starts again .
Posted Mon, 17 Mar 2014 in Digestion and Bowels
Answered by Dr. Shoaib Khan 46 minutes later
Brief Answer: Your pre-existing gastric conditions is the cause Detailed Answer: Hello sir and welcome. Thank you for writing to us. I have gone through your query with diligence and would like you to know that the symptom of nausea in your case has many conditions that could clearly be causing it right in your medical history. Acid reflux, history of gastritis, hiatus hernia, and the esophagus condition. I would like to say that this symptom should not be appearing this often if all these conditions are being well managed and treated. If at all you are on any medications for these conditions, please do write back to me so I can help you with a proper regimen further sir. If you are not on medications to address all these conditions, it is best you visit your doctor and first get adequately examined and then accordingly treated for them so you do not experience any further symptoms or discomfort. I hope you find my response helpful sir. Please feel free to write back to me for any further clarifications, I would more than happy to help you. Best wishes.
Follow-up: What causes nausea inspite of my history for Acid reflux, gastritis, hiatus hernia and esophagus condition? 53 minutes later
I am on meds for these medical conditions. Ii am female. I do not know how male got marked
Answered by Dr. Shoaib Khan 9 minutes later
Brief Answer: It is most probably hyperacidity ma'am Detailed Answer: Hello ma'am, no problem. I am thankful that you are on medications for the same, but I seriously think that a high acid level a.k.a. hyperacidity is causing your symptoms. I would recommend you to visit your doctor and request for medications to help neutralize your acid levels, get a diet which would not aggravate your condition. But I am almost certain it is your acid levels that is causing your symptom. For now increase the amount of water intake and consult your doctor at the earliest ma'am. I could help you with medications, but I hope you understand why a doctors examination would prove to be more accurate than simply prescribing medications. I hope my response helps you ma'am. Please feel free to write back to me for any further clarifications ma'am, I am always available to help. Best wishes.
People also viewed
- Hyperventilation eeg changes
- I am suffering from spastic colon, can i take hyosyne?
- Low potassium and ecg changes
- I am suffering from proctitis, can i take anucort hc?
- Hypertrophic changes spine
- I am suffering from pyrosis, can i take prilosec otc?
- Uncomplicated hiatus hernia causes
- Acid reflux hiatus hernia on omeprazole alcohol safe to drink
- Chances of getting meningitis
- Gastritis duodenitis hiatus hernia
- Can flora q 2 cure clostridium difficile infection ?
- Asymptomatic hiatus hernia causes
- Ekg changes hypernatremia
- Can i take bactrim for traveler's diarrhea, e. coli ?
- Hiatus hernia and esophagitis reflux